# SDR C77A2009071000001

- Difficulty date: July 10, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 4,506 hours, 2,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0110
- Condition: Unwanted Deploy
- Location: L2 Door
- Part time: 1,988 hours, 1,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ACFT CATERING SERVICE, THE L2 DOOR WAS OPENED FROM THE OUTSIDE OF ACFT. THIS CAUSED THE L2 DOOR SLIDE TO DEPLOY.  NO INJURIES WERE REPORTED.  THIS PROCEDURE OF OPENING THE DOOR FROM THE EXTERIOR OF THE ACFT NORMALLY INHIBITS THE SLIDE FROM BEING BLOWN.  UPON FURTHER INVESTIGATION MX REPORTED THAT THE FLEX BALL CABLE WAS BROKEN.  THIS CABLE IS ATTACHED THE GIRT BAR AND OPERATES THE SLIDE ARM- DISARM SYS.  THIS CABLE BEING BROKEN WAS THE DIRECT CAUSE OF THE SLIDE NOT BEING DISARMED.  THE ACFT WAS FERRIED TO COMPLETE THE SLIDE AND FLEXBALL CABLE REPLACEMENT.
